# SDR SWIA202162136

- Difficulty date: September 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #4  I/B FLAP MOVEABLE VANE AND VANE ACTUATOR HAS EVIDENCE OF CORROSION OF MAIN BOLT (FLAP TO VANE)   (C-CHECK RO 10/30/2021)   REMOVED AND REPLACED R/H #4 I/B FLAP ACTUATOR MAIN BOLTS REF. CRJ-700 AMM 27-52-23-000-801-A01 AND 27-52-23-400-801-A01 T.W. TUC4238 DUE: 30 JUN 22, CRIMPER: MACT2533 DUE: 28 FEB 22
